# SDR CHQA000525

- Difficulty date: July 27, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N281
- Make and model: Emb EMB-145ER
- Aircraft serial: 145391
- Aircraft time: 9,321 hours, 7,151 cycles
- Engine: Cont O200*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT SIDE OVERWING EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE  LT OVERWING EMERGENCY LIGHT BULB IAW EMB 145 MM 33-50-07.  OPS CHECK IS GOOD.
